MEDOS INTERNATIONAL SÃ RL CH CONCORDE BULLET SPINAL SYSTEM PARALLEL 11 X 9 X 31MM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Back to Search Results |
| Model Number |
187831209 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/07/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that on (b)(6) 2020 the implant broke during insertion.Concomitant device: unknown insertion instrument (part# unknown, lot# unknown, quantity unknown).This report is for one (1) concorde bullet spinal system parallel 11 x 9 x 31mm.This is report 1 of 1 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: h6: customer quality investigation: the complaint device was not received for investigation.The following investigation is based on the image received.The image was reviewed, and the complaint condition could be confirmed, the device was noticed having a crack on the bottom opening which could be the broken complaint condition.Since the device was not returned, a dimensional inspection and a functional test were not able to be performed.A manufacturing record evaluation could not be performed as the lot number could not be determined from the image provided.A definitive assignable root cause could not be determined based on the provided information.During the investigation no product design issues or discrepancies were observed (based on the images) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.D4: lot number updated h3, h6: investigation summary: investigation flow: damage visual inspection: the concorde bul par 11x9x31 (p/n: 187831209, lot number: 511070) was received at us cq along with an image ¿1.Jpg¿.Visual inspection of the complaint device and image showed the device was cracked at the screw hole and had some small pieces missing, confirming the broken condition.Device failure/defect was identified.Dimensional inspection: a dimensional inspection was not performed due to post-manufacturing damage.Document/specification review: no design issues or discrepancies were identified.The complaint was confirmed.Investigation conclusion: this complaint is confirmed as the device was cracked at the screw hole and had some small pieces missing.This correlates with the reported condition of broken.No definitive root cause could be determined based on the provided information.There was no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot: the dhr of product code: 187831209.Lot : 511070.Was electronically reviewed and no non-conformances were observed during the manufacturing process.The product was released on: 25.03.2015.Qty: 54.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.